# SDR SWAA2022061512312

- Difficulty date: May 26, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142NW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW A AFT CARGO COMPARTMENT 2022-291290 / [01] TOOL USED :CALIPER P/N:500-197-30 ; S/N:A18234378; DUE DATE: 21SEP22.;[02] REPAIRED BULKHEAD PANEL 142NWA AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BULKHEAD PANEL 142NWA AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.
